MathSciNet Relay Station
MathSciNet bibliographic data
MR1992030 35Q30 (47A60 47F05 76D07)
Noll, André; Saal, Jürgen $H^\infty$-calculus for the Stokes operator on $L_q$-spaces. Math. Z. 244 (2003), no. 3, 651–688.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement